Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4262
Title: Relaxed parabolic problems
Authors: Smolka, Maciej
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maciej Smolka, "Relaxed parabolic problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 147-171.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: 
Let $G_{n}$ be a sequence of open subsets of a given open and bounded
$\Omega\subset\mathbb{R}^{N}$. We study the asymptotic behaviour
of the solutions of parabolic equations $u_{n}'+Au_{n}=f_{n}\:\textrm{on}\: G_{n}$.
Assuming that the right-hand sides $f_{n}$ and the initial conditions
converge in a proper way we find the form of the limit problem without
any additional hypothesis on $G_{n}$. Our method is based on the
notion of elliptic $\gamma^{A}$-convergence.
Type: Article
URI: http://hdl.handle.net/10077/4262
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:
File Description SizeFormat
SmolkaRendMat32.pdf261.44 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

864
Last Week
10
Last month
checked on Sep 21, 2021

Download(s) 50

233
checked on Sep 21, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.